# SDR DALA2025072905703

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 56,345 hours, 26,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 - 26, ALL EMERGNCY EXIT LIGHTS INOPERATIVE DURING SVC CHECK CABIN WALKTHROUGH.   REPLACED M11487 BATTERY PACK & CHARGER IAW AMM 33-51. OPS CHECK GOOD.
